
SUQQ GOGet it by Fri, Oct 2

SKU: ZF2320D8232BFB6A6B051Z
Coupons & Offers
SUQQ GOGet it by Fri, Oct 2 — Free delivery
Deliver to Dubai ·
14-day returns — free & easy
Sold by
StartUP
Why with SUQQ
Payment options
Special Feature: Targeted Ingredients: Active ingredient (in each caplet): Diphenhydramine HCl 25 mg Purpose Nighttime sleep aid Inactive ingredients: Carnauba wax, croscarmellose sodium, dibasic calcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide • 100-count bottle of Simply Sleep Nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day • Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older • From the makers of Extra Strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up • Simply Sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed • Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly • Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor • This nighttime adult sleep aid helps you get to sleep and stay asleep

AED 127.95

AED 96.65

AED 130.57
Total for 3 items
AED 355.17

SUQQ GOGet it by Fri, Oct 2

SUQQ GO
SUQQ GOGet it by Fri, Oct 2

SUQQ GOGet it by Fri, Oct 2

SUQQ GOGet it by Fri, Oct 2
SUQQ GOSimply Sleep Nighttime Sleep Aid Caplets, 25 mg Diphenhydramine HCl, Non-Habit Forming Sleep Aid for Adults, 100 Count